Connect with others who understand.

sign up log in
About myRAteam

Is Any One Taking Rituxan And Still Having Pain In Feet?

Is Any One Taking Rituxan And Still Having Pain In Feet?

I have been on Rituxan for a year and has really worked well. After my last infusion two weeks ago I have had a lot of pain in both ankles and feet. Just wondered if anyone else has had this issue?

A myRAteam Member said:

I just finished my 3 “loading” doses of Riituxan and am glad to hear it works for you. Fingers crossed!

posted 10 months ago
A myRAteam Member said:

You’re a sweetie @A myRAteam Member. Thx!❤️

posted 10 months ago
A myRAteam Member said:

I tell you I'm so glad SamH is part of my team he has great information on RA and other things too..Thanks SamH hugs and blessings to you

posted 10 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in